# SDR USAA2013042300003

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 102,167 hours, 19,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C3 CHECK - FORWARD RIGHT CABIN EMERGENCY LIGHT POWER SUPPLY WM731 POSITION INOP.  REPLACED FORWARD RIGHT CABIN EMERGENCY LIGHT POWER SUPPLY WM731 POSITION IAW B767 AMM 33-51-00.
